8 doctors weighed in:

Hv hep c, liver cirohsis, gall bladder stone, taking Coumadin (warfarin) , bleeding through stools..Red colour...What could b the reason. ?

8 doctors weighed in
Dr. Tri Huynh
Internal Medicine - Gastroenterology
7 doctors agree

In brief: Gi bleed

If you have chronic hcv infection, liver cirrhosis, and coumadin, (warfarin) you are at risk for GI bleed.
Patients with liver cirrhosis likely have portal hypertension and low effective circulating platelets, which increased risks of bleeding. Coumadin (warfarin) will increase this risk. If you are bleeding suggest stop coumadin, (warfarin) go to the hospital for further evaluation and care.

In brief: Gi bleed

If you have chronic hcv infection, liver cirrhosis, and coumadin, (warfarin) you are at risk for GI bleed.
Patients with liver cirrhosis likely have portal hypertension and low effective circulating platelets, which increased risks of bleeding. Coumadin (warfarin) will increase this risk. If you are bleeding suggest stop coumadin, (warfarin) go to the hospital for further evaluation and care.
Dr. Tri Huynh
Dr. Tri Huynh
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
14 years in practice
468K people helped
Continue
111,000 doctors available
Read more answers from doctors